Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1968, Number 3, Pages 43–55 (Mi ivm3287)  

On the theory of curves in a composition space

V. V. Kolyan

Kazan'

Full text: PDF file (628 kB)

Bibliographic databases:
UDC: 513.733
Received: 30.12.1966

Citation: V. V. Kolyan, “On the theory of curves in a composition space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1968, no. 3, 43–55

Citation in format AMSBIB
\Bibitem{Kol68}
\by V.~V.~Kolyan
\paper On the theory of curves in a~composition space
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1968
\issue 3
\pages 43--55
\mathnet{http://mi.mathnet.ru/ivm3287}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=229156}
\zmath{https://zbmath.org/?q=an:0155.30601}


Linking options:
  • http://mi.mathnet.ru/eng/ivm3287
  • http://mi.mathnet.ru/eng/ivm/y1968/i3/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:79
    Full text:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022